# SDR REXA200700005

- Difficulty date: January 23, 2007
- Submitted: January 23, 2007
- Operation: Air carrier
- Aircraft: N8942A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7942
- Aircraft time: 6,646 hours, 5,360 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90421R3
- Part serial: 09052
- Condition: False Indication
- Location: Lavatory
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO DTW, RECEIVED LAVATORY SMOKE MESSAGE.  QRH FOLLOWED, DECLARED EMERGENCY AND LANDED WITHOUT INCIDENT.  SMOKE MESSAGE DETERMINED TO BE FALSE.  LAVATORY SMOKE DETECTOR REPLACED IAW BOMBARDIER AMM 26-16-01.  OPERATIONALLY CHECKS GOOD.
